Alert archive / Indiana / Tornado Warnings in 2006

Tornado Warning 24, NWS Chicago, IL

July 27, 2006Lake County, Indiana; Cook County, Illinois

NWS Chicago, IL issued this tornado warning at Jul 27, 2006, 5:30 PM CDT for Lake County, Indiana; Cook County, Illinois. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2006, 5:30 PM CDT (22:30 UTC)
Expired
Jul 27, 2006, 6:00 PM CDT
In force
30 min
Issued by
NWS Chicago, IL
Area
Counties, with a storm outline in the text

Counties Cook County, IL, Lake County, IN

The radar

The Chicago radar (KLOT), 39 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 3:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1086 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1086 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLOT 272232
TORLOT
ILC031-INC089-272300-
/O.NEW.KLOT.TO.W.0024.060727T2230Z-060727T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
530 PM CDT THU JUL 27 2006

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL COOK COUNTY IN NORTHEAST ILLINOIS
  EXTREME NORTHWESTERN LAKE COUNTY IN NORTHWEST INDIANA

* UNTIL 600 PM CDT

* AT 526 PM CDT...TRAINED SPOTTERS REPORTED FUNNEL CLOUDS AND RADAR
  INDICATED ROTATION NEAR CALUMET PARK..MOVING EAST AT 15 MPH.

* THE TORNADO IS WILL BE NEAR...
  BURNHAM BY 540 PM
  WHITING BY 550 PM
  EAST CHICAGO BY 555 PM

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM THURSDAY
EVENING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4173 8773 4158 8769 4165 8742 4178 8756

$$

KML
3 follow-up statements
000 
WWUS53 KLOT 272244
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
541 PM CDT THU JUL 27 2006

ILC031-INC089-272300-
/O.CON.KLOT.TO.W.0024.000000T0000Z-060727T2300Z/
COOK IL-LAKE IN-
541 PM CDT THU JUL 27 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EXTREME
NORTHWESTERN LAKE COUNTY INDIANA AND EXTREME SOUTHEAST COOK COUNTY 
ILLINOIS...

AT 538 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A TORNADO.  THIS STORM WAS LOCATED 2 MILES NORTH OF  
BURNHAM...MOVING EAST AT 15 MPH. RADAR CONTINUED TO INDICATE 
ROTATION AT LOW LEVELS AND FUNNEL CLOUDS ARE POSSIBLE.

THE TORNADO WILL BE NEAR...
  EAST CHICAGO BY 550 PM...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM THURSDAY
EVENING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4174 8761 4160 8759 4165 8742 4178 8756

$$

LABAS
000 
WWUS53 KLOT 272253
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
551 PM CDT THU JUL 27 2006

ILC031-272301-
/O.CAN.KLOT.TO.W.0024.000000T0000Z-060727T2300Z/
COOK IL-
551 PM CDT THU JUL 27 2006

...THE TORNADO WARNING FOR COOK COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM THURSDAY
EVENING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4169 8753 4162 8753 4165 8742 4172 8752

$$

INC089-272300-
/O.CON.KLOT.TO.W.0024.000000T0000Z-060727T2300Z/
LAKE IN-
551 PM CDT THU JUL 27 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EXTREME
NORTHWESTERN LAKE COUNTY...

AT 546 PM CDT...A THUNDERSTORM CAPABLE OF PRODUCING A BRIEF TORNADO 
WAS OVER WHITING MOVING INTO EAST CHICAGO. THIS STORM WILL BE OVER 
LAKE MICHIGAN BY 600 PM

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM THURSDAY
EVENING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4169 8753 4162 8753 4165 8742 4172 8752

$$

KL
000 
WWUS53 KLOT 272300
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
600 PM CDT THU JUL 27 2006

INC089-272308-
/O.EXP.KLOT.TO.W.0024.000000T0000Z-060727T2300Z/
LAKE IN-
600 PM CDT THU JUL 27 2006

...THE TORNADO WARNING FOR EXTREME NORTHWESTERN LAKE COUNTY EXPIRES
AT 600 PM CDT...

THE THUNDERSTORM WHICH SPAWNED SEVERAL FUNNEL CLOUD REPORTS ACROSS 
SOUTHERN COOK COUNTY AND EXTREME NORTHWEST LAKE COUNTY INDIANA HAS 
MOVED OVER LAKE MICHIGAN NEAR EAST CHICAGO.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM THURSDAY
EVENING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4169 8753 4162 8753 4165 8742 4172 8752

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jul 27, 2:50 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 27, 2:50 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
250 PM CDT THU JUL 27 2006

.DISCUSSION...

...HEAT WATCH FOR COOK COUNTY FROM NOON SATURDAY THROUGH 8 PM NEXT
TUESDAY WILL BE ISSUED WITH 330 PM ZONES TODAY...

FORECAST FOCUS REMAINS HEAT WAVE THIS WEEKEND INTO NEXT WEEK AND
POTENTIAL FOR SVR STORMS/HVY RAIN/DENSE FOG TONIGHT.

CONVECTION DEVELOPED ACROSS SOUTHERN WI AND ACROSS CENTRAL IL INTO
THE SOUTHERN PART OF THE CWA. SHORTWAVE MOVES ACROSS MO/IL THIS
EVENING AND OVERNIGHT. EXPECT PRECIP TO CONTINUE TO INCREASE IN
COVERAGE AND INTENSITY THIS EVENING AND OVERNIGHT ACROSS THE SOUTH.
EXPECT THREAT OF SVR TO BE RATHER ISOLATED AND JUST WIND WITH
FREEZING LEVELS ABOVE 15KFT...AND ONLY THRU SUNSET. MAIN PROBLEM
THIS EVENING LIKELY TO BE HEAVY RAIN AND POSSIBLY LOCALIZED FLOODING
WITH STORMS MOVING OVER THE SAME LOCATIONS AND PRECIPITABLE WATER
VALUES NEAR 2 INCHES. WHILE SOME AREAS DID SEE AN INCH OR TWO OF
RAIN ACROSS THE FAR SOUTHEAST LAST NIGHT...IF ANY FLOODING DOES
DEVELOP ACROSS THE SOUTHERN CWA...IT SHOULD BE RATHER ISOLATED AND
NO FLOOD WATCH AT THIS TIME. ACTIVITY SHOULD BE DECREASING FROM
NORTH TO SOUTH LATE EVENING AND OVERNIGHT AND WITH SOME CLEARING
SKIES AND CONTINUED LIGHT WINDS...EXPECT FOG TO BECOME A PROBLEM
AGAIN ACROSS THE NW CWA WITH SOME DENSE FOG POSSIBLE. A WEAK
SHORTWAVE MOVES ACROSS THE AREA FRIDAY AFTERNOON WHICH MAY BE
ENOUGH FOR AN ISOLATED STORM BUT WILL MAINTAIN DRY FORECAST.

FOCUS OF THE REST OF THE FORECAST REMAINS DEVELOPING HEAT WAVE AS
UPPER RIDGE BUILDS ACROSS THE MIDWEST. BIGGEST FORECAST PROBLEM
REGARDING SPECIFICS ON HEAT/HUMIDITY ARE THE DEWPOINTS. OTHER
CONTRIBUTING FACTORS ARE POTENTIAL LAKE BREEZES AND A WEAK FRONT
SAT EVENING. FIRST THE DEWPOINTS...WITH NO SIGNIFICANT CHANGES IN
THE AIRMASS EXPECTED OVER THE NEXT SEVERAL DAYS...LOWER/MID 70
DEWPOINTS LOOK ON TRACK. DEWPOINTS MAY REMAIN IN THE MID 70S OR TAG
UPPER 70S FROM TIME TO TIME BUT CONFIDENCE ON WHEN THIS MIGHT OCCUR
IS LOW. NORMALLY EXPECT MIXING OF LOW LEVELS TO ALLOW DRIER AIR TO
MIX TO THE SFC DURING THE AFTERNOON HRS. HOWEVER...LOOKING AT
FORECAST SOUNDINGS ACROSS THE AREA THIS WEEKEND AND NEXT WEEK SHOWS
LIMITED MIXING POTENTIAL AND DEWPOINTS STILL IN THE UPPER 60S
SEVERAL THOUSAND FEET ALOFT. THUS...MIXING WILL HAVE SMALL/IF ANY
AFFECT ON LOWERING DEWPOINTS. AS A RESULT HAVE MAINTAINED MAINLY
LOWER 70S DEWPOINTS THRU THE PERIOD.

LOW CLOUDS FRI MORNING LIMITING SUNSHINE TO START AND A LAKE BREEZE
FRI AFTERNOON SHOULD KEEP HIGHS AROUND 90 AND HEAT INDICES IN THE
UPPER 90S. TEMPS INCREASE A FEW DEGREES SATURDAY BUT THE WRF NOW
SHOWS A COLD FRONT SINKING SOUTH INTO FAR NE IL BY 00Z SUNDAY. THIS
WAS ORIGINALLY SEEN ON THE GFS 2 DAYS AGO SO THERE IS SOME HISTORY
WITH THIS FEATURE. FOR NOW HAVE GONE WITH THE GFS KEEPING SOUTHERLY
FLOW ACROSS THE AREA AND THIS BOUNDARY WELL NORTH. IF THE WRF DOES
PAN OUT...FRONT WILL LIKELY ARRIVE AFTER PEAK HEATING...THUS MID
90S AND HEAT INDICES 100+ SEEM REASONABLE. MODELS CONSISTENT WITH
SUNDAY AND MONDAY BEING THE TWO HOTTEST DAYS WITH HIGHS REACHING THE
MID 90S AND HEAT INDICES NEAR 105...WHICH IS BASED OFF LOWER 70S
DEWPOINTS. CERTAINLY POSSIBLE TO SEE HIGHER DEWPOINTS AND THUS
HIGHER HEAT INDICES DURING THIS TIME. SW FLOW SHOULD BE STRONG
ENOUGH TO PREVENT A LAKE BREEZE SUNDAY/MONDAY. LOW TEMPS BY THIS
TIME LIKELY ONLY IN THE MID 70S WITH CGX/DOWNTOWN REMAINING NEAR
80. TUESDAY REMAINS IN THE 90S WITH FROPA ARRIVING LATE TUESDAY
NIGHT...MORE LIKELY WEDNESDAY BRINGING THE NEXT CHANCE OF PRECIP
AND COOLER TEMPS.

&&

.AVIATION DISCUSSION CONCERNING 18Z TAFS...

SOUTHERN TAFS REMAIN UNDER ST/SC RESULTING FROM OVERNIGHT FG.
NORTHERN ONLY RECENTLY BEGINNING TO BREAK OPEN. CONERN WITH THIS IS
CHANCE FOR TSTM DEVELOPMENT THIS AFTERNOON. WITH WEAK UPPER SUPPORT
DELAY IN DIURNAL HEATING MAY WELL BE LIMITING FACTOR IN DEVELOPMENT
IN NORTHERN IL THIS AFTERNOON. ALTHOUGH THIS DOES NOT RULE OUT
ADVECTION PARTICULALY FROM STORMS NOW DEVELOPING OVER CENTRAL IL,
POINT CHANCE FOR PRECIP AT THIS TIME TOO DIFFICULT TO STATE WITH ANY
CERTAINTY. HAVE CHOSEN TO CONTINUE DRY FORECAST WITH UNDERSTANDING
THAT IF THERE IS DEVELOPMENT BEST CHANCES WOULD BE LATE THIS
AFTERNOON AND EARLY THIS EVENING.

ONCE SC BREAKUP IS COMPLETE ONLY EXPECT DEBRIS FROM SURROUNDING
STORMS IN TERMS OF CLOUD COVER UNTIL OVERNIGHT. WITH HIGH DEWPOINT
AIRMASS REMAINING OVER AREA WOULD EXPECT BR/FG DEVELOPMENT AGAIN
TONIGHT WITH ATTENDANT LOWERING OF CIGS. BEGIN THE PROCESS OF
LOWERING VSBYS ABY MIDNIGHT WITH CIGS BEGINNING TO DEVELOP BY 09Z.
LOWEST CIGS/VSBYS EXPECT AROUND SR. REMAINDER OF TAF PERIOD DEVELOPS
MUCH LIKE TODAY WITH DISSIPATION OF SC/BR THROUGH LATE MORNING.

WINDS TO REMAIND LIGTH -- AROUND 5KTS. THOUGH HAVE INDICATED VRB
WEAK GRADIENT SUGGESTS SOUTHWEST AS PREFERRED DIRECTION. GIVEN THAT,
SEE WIDE VARIATION IN OBSERVED DIRECTIONS. MAIN POINT IS THAT SPEEDS
REAMIN LIGHT.

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...HEAT WATCH COOK COUNTY NOON SATURDAY THRU 8 PM NEXT TUESDAY.
.IN...NONE.
.LM...NONE.

&&
Hazardous weather outlook, Jul 27, 4:00 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
400 PM CDT THU JUL 27 2006

ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-280930-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
400 PM CDT THU JUL 27 2006

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE... TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
AREA THIS EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS AND
HEAVY RAIN...WHICH MAY CAUSE LOCALIZED FLOODING.

AREAS OF FOG WILL BE POSSIBLE AFTER MIDNIGHT. THE FOG MAY BE DENSE
ACROSS PARTS OF NORTHWEST ILLINOIS.

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

HOT AND HUMID CONDITIONS WILL AFFECT THE ENTIRE AREA FROM SATURDAY
THROUGH TUESDAY. HIGH TEMPERATURES THROUGH THIS PERIOD WILL BE IN
THE MID 90S. THE COMBINATION OF THE HEAT AND HUMIDITY WILL PRODUCE
PEAK AFTERNOON HEAT INDICES BETWEEN 100 TO 105 SATURDAY THROUGH
TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED THIS EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

LMZ740>745-766-280930-
WINTHROP HARBOR IL TO MICHIGAN CITY IN-
LAKE MICHIGAN-
400 PM CDT THU JUL 27 2006

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE... TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. THE
MAIN THREAT WILL BE DAMAGING WINDS.

AREAS OF FOG WILL BE POSSIBLE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE
NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO (LOWER CASE)

In the hours before

Local storm report, Jul 27, 5:12 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
512 PM CDT THU JUL 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     FLOOD            JOLIET                  41.53N 88.12W
07/27/2006                   WILL               IL   TRAINED SPOTTER

            MIDLAND AND US-52.

&&

WEN
Local storm report, Jul 27, 5:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
514 PM CDT THU JUL 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     LOCKPORT                41.59N 88.05W
07/27/2006                   WILL               IL   TRAINED SPOTTER

            ONE FOOT DIAMTER TREE DOWN. FARRELL ST N OF IL-7.

&&

WEN
Local storm report, Jul 27, 5:15 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
515 PM CDT THU JUL 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FUNNEL CLOUD     LOCKPORT                41.59N 88.05W
07/27/2006                   WILL               IL   TRAINED SPOTTER

            MULTI FUNNEL CLOUDS. ARCHER AND NEW AVENUE.

&&

WEN
Local storm report, Jul 27, 5:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
516 PM CDT THU JUL 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     FUNNEL CLOUD     ORLAND PARK             41.61N 87.85W
07/27/2006                   COOK               IL   TRAINED SPOTTER

            179TH AND LAGRANGE RD.

&&

WEN
Local storm report, Jul 27, 5:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
517 PM CDT THU JUL 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HEAVY RAIN       JOLIET                  41.53N 88.12W
07/27/2006  E0.00 INCH       WILL               IL   OTHER FEDERAL

            1.88 INCHES OF RAIN IN 45 MINUTES.

&&

WEN
Local storm report, Jul 27, 5:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
524 PM CDT THU JUL 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FLOOD            LIBERTYVILLE            42.28N 87.97W
07/27/2006                   LAKE               IL   TRAINED SPOTTER

            STREET FLOODING - INTERSECTION OF IL-21 AND MAPLE AVE.

&&

WEN

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:38 PM CDTSevere Thunderstorm WarningLOTBenton53 min
Jul 27, 4:58 AM CDTDense Fog AdvisoryLOTBoone, DeKalb, Lee, Ogle, Winnebago3 hr
Jul 27, 3:17 PM CDTExcessive Heat WatchLOT24 hr
Jul 27, 4:09 PM CDTSpecial Marine WarningLOT81 min
Jul 27, 4:21 PM CDTTornado WarningLOTWill24 min
Jul 27, 4:46 PM CDTTornado WarningLOTCook, Will44 min
Jul 27, 4:51 PM CDTSpecial Marine WarningLOT24 min
Jul 27, 5:03 PM CDTTornado WarningLOTWill42 min
Jul 27, 5:34 PM CDTSpecial Marine WarningLOT41 min
Jul 27, 5:49 PM CDTFlash Flood WarningLOTCook, Grundy, Will3 hr
Jul 27, 6:17 PM CDTSpecial Marine WarningLOT41 min

Nearby

Tornado Warnings in Indiana, 2006Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.